# SDR HALA2011062500288

- Difficulty date: June 25, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 72,579 hours, 31,862 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - INTERMITTENT FLICKERING RT DUCT LEAK LIGHT WITH RT DUCT LEAK EICAS MSG DURING CLIMB OUT.  NO OTHER ABNORMAL INDICATIONS.  ACCOMPLISHED FIM 26-98-00 FIG 104 NO FAULTS NOTED.  R & R DUCT LEAK AND WHEEL WELL FIRE CARD (M691) BECAUSE OF REPEAT WRITE UP, GROUND OPS CHECKED OK 26-10-01.  ACCOMPLISHED ENGINE RUN, OPS CK GOOD NO MESSAGE.  OK FOR SERVICE.
